MathSciNet Relay Station
MathSciNet bibliographic data
MR660628 46G10 (28B05)
Kalton, N. J.; Peck, N. T.; Roberts, James W. $L\sb{0}$-valued vector measures are bounded. Proc. Amer. Math. Soc. 85 (1982), no. 4, 575–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement